# SDR AALA20070769

- Difficulty date: April 28, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT SEAT 34C MISSING LENS INOPERATIVE.  REPLACED LENS FOR EMERGENCY LIGHTS AT SEAT 34C.  SYSTEM GROUND CHECKED NORMAL OPERATION.
